# SDR UIEA2020090801962

- Difficulty date: September 5, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 81,194 hours, 18,062 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DOES NOT PAINT WEATHER VISUALLY, VERIFIED IN AUTO AND MANUAL VARIOUS.  PERFORMED WEATHER SYSTEM TEST IAW AMM 34-43-00-735-033-002.  WEATHER RADAR OPERATIONS CHECKS AND TEST GOOD, NO FAULTS.
